Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 12, NWS Tulsa, OK

January 8, 2008Delaware County, Mayes County, Ottawa County, Oklahoma; Benton County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Jan 8, 2008, 1:15 AM CST for Delaware County, Mayes County, Ottawa County, Oklahoma; Benton County, Arkansas. It was in force for 60 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 8, 2008, 1:15 AM CST (07:15 UTC)
Expired
Jan 8, 2008, 2:15 AM CST
In force
60 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Benton County, AR, Delaware County, OK, Mayes County, OK, Ottawa County, OK

The radar

The Tulsa radar (KINX), 101 km from the middle of the area, began a volume at 07:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 8, 1:40 AM CSTTSTM WND GST 607 W Sulphur Springs, AR
Jan 8, 1:46 AM CSTTSTM WND DMG6 Ne Jay, OKCAR PORT AND ROOF DAMAGE - NUMEROUS LARGE TREE LIMB DAMAGE
Jan 8, 1:58 AM CSTTSTM WND GST 60Sulphur Springs, AR
Jan 8, 2:03 AM CSTTSTM WND DMGBella Vista, ARTREES DOWNED AROUND BELLA VISTA AREA.
Jan 8, 2:20 AM CSTTSTM WND DMG3 Ne Pea Ridge, AR2 MOBILE HOMES DESTORYED BY STRAIGHT LINE WINDS. 4 PERSONS HAD TO BE EXTRICATED FROM DEBRIS.
Jan 8, 2:20 AM CSTTSTM WND DMG5 N Rogers, ARSHINGLES BLOWN OFF ROOF. PRIVACY FENCE BLOWN OVER.
Jan 8, 2:25 AM CSTTSTM WND DMG4 W Busch, ARTREE BLOWN DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 7, 7:48 PM CSTTornado Watch PDSSPC9 hr
Jan 7, 8:55 PM CSTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 7.3 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-01-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 765 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-01-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 281 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
765 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
955 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
281 m²/s²
0-3 km storm-relative helicity
338 m²/s²
Significant tornado parameter
1.7
Supercell composite
7.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 080715
SVRTSA
ARC007-OKC041-097-115-080815-
/O.NEW.KTSA.SV.W.0012.080108T0715Z-080108T0815Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
115 AM CST TUE JAN 8 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DELAWARE COUNTY IN NORTHEAST OKLAHOMA
  MAYES COUNTY IN NORTHEAST OKLAHOMA
  OTTAWA COUNTY IN NORTHEAST OKLAHOMA
  BENTON COUNTY IN NORTHWEST ARKANSAS

* UNTIL 215 AM CST

* AT 113 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL
  AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED ALONG A
  LINE EXTENDING FROM QUAPAW TO CHOUTEAU...MOVING EAST AT 55 MPH.

* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...CLEORA...
  FAIRLAND...LANGLEY...DISNEY...SALINA...BERNICE...SPAVINAW...
  WYANDOTTE...LOCUST GROVE...CHLOETA...GROVE...ROSE...JAY...LEACH...
  MAYSVILLE...COLCORD...GRAVETTE...DECATUR...GENTRY...HIWASSE...
  SPRINGTOWN...HIGHFILL...BELLA VISTA...BENTONVILLE...PEA RIDGE...
  GARFIELD...WAR EAGLE...CAVE SPRINGS...GATEWAY...LOWELL AND ROGERS.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 299 AND 328.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3650 9462 3650 9387 3648 9386 3624 9386
      3618 9543 3653 9501 3699 9495 3699 9464
TIME...MOT...LOC 0715Z 270DEG 49KT 3697 9473 3621 9532

$$
1 follow-up statement
000 
WWUS54 KTSA 080801
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
201 AM CST TUE JAN 8 2008

OKC097-115-080811-
/O.CAN.KTSA.SV.W.0012.000000T0000Z-080108T0815Z/
OTTAWA OK-MAYES OK-
201 AM CST TUE JAN 8 2008

...THE SEVERE THUNDERSTORM WARNING FOR MAYES AND OTTAWA COUNTIES IS
CANCELLED...

LAT...LON 3648 9386 3626 9386 3624 9387 3620 9501
      3648 9482 3650 9462 3650 9387
TIME...MOT...LOC 0801Z 270DEG 49KT 3691 9394 3617 9455

$$

ARC007-OKC041-080815-
/O.CON.KTSA.SV.W.0012.000000T0000Z-080108T0815Z/
BENTON AR-DELAWARE OK-
201 AM CST TUE JAN 8 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CST
FOR SOUTHERN DELAWARE AND BENTON COUNTIES...

AT 159 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS TO 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 29 MILES NORTH OF GATEWAY TO 9 MILES SOUTHEAST OF COLCORD...
MOVING EAST AT 55 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...GENTRY...
HIWASSE...FAIRMOUNT...SPRINGTOWN...MILLER...BELLA VISTA...
CENTERTON...VAUGHN...HIGHFILL...BENTONVILLE...ROCKY COMFORT...BEAVER
LAKE...GARFIELD...AVOCA...LARUE...LOOKOUT...MONTE NE...WAR EAGLE...
CAVE SPRINGS...GATEWAY...LOWELL...ROGERS...HILL TOP...BLAND...WALNUT
HILL...HEALING SPRINGS AND PEA RIDGE.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3648 9386 3626 9386 3624 9387 3620 9501
      3648 9482 3650 9462 3650 9387
TIME...MOT...LOC 0801Z 270DEG 49KT 3691 9394 3617 9455

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 8, 12:39 AM CST, 36 minutes earlier.

Area forecast discussion, Jan 8, 12:39 AM CST, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1239 AM CST TUE JAN 8 2008

.MESOSCALE UPDATE...
AT MIDNIGHT THE SURFACE LOW WAS MOVING INTO EXTREME
SOUTHEAST KANSAS AND THE COLD FRONT WAS MOVING
SOUTHEAST ACROSS THE AREA WITH A LINE OF STORMS
ALONG THE FRONT.  THAT SEGMENT OF THE LINE MOVING INTO
SOUTHEAST CREEK COUNTY IS MOVING INTO HIGHER CAPE AND A
WEAKER CAP INDEX.  THIS SHOULD PROMOTED BOTH A
WIND AND HAIL THREAT WITH THE THAT SEGMENT OF THE
LINE THAT WILL CROSS ACROSS PARTS OF OKMULGEE...
OKFUSKEE...MUSKOGEE AND MCINTOSH COUNTIES.

THE THE LONE REMAINING SUPERCELL IS TRACKING ACROSS
DELAWARE COUNTY WITH NO RECENT REPORTS.  THE CELL
IS MOVING INTO WEAK SURFACE BASED INSTABILITY...BUT
IS BEING DRIVEN BY STRONG INFLOW ABOVE THE SURFACE
AND IS SUPPORTED BY THE STRONG DEEP LAYER SHEAR.
THE STORM WILL CONTINUE TO HAVE A SEVERE WEATHER
THREAT AS IT MOVES TOWARD NORTHWEST BENTON COUNTY.

ELEVATED CONVECTION CONTINUES TO OCCUR IN WESTERN
ARKANSAS AND EXTREME EASTERN OKLAHOMA.  THE
CELLS HAVE NOT BEEN ABLE TO ROOT IN THE BOUNDARY LAYER
...BUT THAT REMAINS POSSIBLE AND ANY CELL THAT DOES
WILL RAPIDLY ORGANIZE INTO A SUPERCELL.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...08
LONG TERM....99
Hazardous weather outlook, Jan 7, 8:40 PM CST, 4 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
840 PM CST MON JAN 7 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-081100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
840 PM CST MON JAN 7 2008

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
TORNADO.
	RISK...SIGNIFICANT.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING

	AREA AT GREATEST RISK...MOST OF EASTERN OKLAHOMA...NORTHWEST AND
        WEST CENTRAL ARKANSAS.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
        ONSET...ONGOING

	AREA AT GREATEST RISK...FAR NORTHEAST OKLAHOMA AND
        NORTHWEST AND WEST CENTRAL ARKANSAS.

FLASH FLOODING.
        RISK...ELEVATED.
	AREA...PARTS OF EASTERN OKLAHOMA AND PARTS NORTHWEST
               ARKANSAS.
        ONSET...TONIGHT

DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS CONTINUE ACROSS PARTS OF EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS THIS EVENING. THE UPPER SYSTEM HAS
MOVED CLOSER THE REGION...AND SURFACE WINDS HAVE BACKED THIS EVENING
IN RESPONSE TO THE APPROACHING UPPER SYSTEM AND DEVELOPING SURFACE
LOW ACROSS THE TEXAS PANHANDLE. AS A RESULT...FAST MOVING...ROTATING
SUPERCELLS HAVE CONTINUED TO TRAIN WITHIN THE INSTABILITY/MOIST
AXIS. THE INSTABILITY AXIS WILL EVENTUALLY GET PUSHED EAST LATER
TONIGHT AS THE UPPER SYSTEM MOVES ACROSS THE SOUTHERN PLAINS...WHICH
WILL PUSH A SURFACE COLD FRONT INTO NORTHEAST OKLAHOMA FROM THE
NORTHWEST. ADDITIONALLY...FLASH FLOODING FROM THESE TRAINING CELLS
OVER PARTS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS IS A
POSSIBILITY THIS EVENING AND OVERNIGHT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...SPOTTER
ACTIVATION WILL BE NEEDED...ESPECIALLY ACROSS FAR NORTHEAST OKLAHOMA
AND NORTHWEST ARKANSAS. STORM MOTIONS WILL LIKELY BE TOO FAST TO
TRACK INDIVIDUALLY...THEREFORE CONSTRUCT YOUR SPOTTER PLACEMENT
ACCORDINGLY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...HIGH WIND POTENTIAL.
WEDNESDAY...NO HAZARDS.
THURSDAY...NO HAZARDS.
FRIDAY...NO HAZARDS.
SATURDAY...NO HAZARDS.
SUNDAY...NO HAZARDS.

EXTENDED DISCUSSION...
GUSTY NORTHWESTERLY WINDS WILL DEVELOP ON TUESDAY IN
WAKE OF THE DEPARTING STORM SYSTEM...WITH GUSTS OF
25 TO 35 MPH BEING COMMON.  A MORE TRANQUIL WEATHER
PATTERN IS EXPECTED FOR THE REMAINDER OF THE WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, Jan 7, 10:34 PM CST, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1034 PM CST MON JAN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     TSTM WND GST     8 W MUSKOGEE            35.75N 95.51W
01/07/2008  E65.00 MPH       MUSKOGEE           OK   LAW ENFORCEMENT

            ALSO 0.5 INCH HAIL

1015 PM     TSTM WND GST     9 W CLEARVIEW           35.40N 96.35W
01/07/2008  E65.00 MPH       OKFUSKEE           OK   PUBLIC

1025 PM     TSTM WND GST     BURBANK                 36.69N 96.73W
01/07/2008  E55.00 MPH       OSAGE              OK   PUBLIC

&&

SAA
Local storm report, Jan 7, 10:40 PM CST, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1040 PM CST MON JAN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     FLASH FLOOD      3 SW PEGGS              36.05N 95.14W
01/07/2008                   CHEROKEE           OK   PUBLIC

            WATER 2 TO 3 FEET DEEP FLOWING OVER ROAD

&&

SAA
Local storm report, Jan 7, 10:51 PM CST, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1051 PM CST MON JAN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0859 PM     TORNADO          ROGERS                  36.33N 94.12W
01/07/2008                   BENTON             AR   EMERGENCY MNGR

            BENTON CO EOC REPORTS TORADO TOUCHDOWN OFF HIGHWAY 12 IN
            ROGERS AREA. SEVERAL TREES DOWN ON BIRGANTZE STREET.

&&

SAA
Local storm report, Jan 7, 11:24 PM CST, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1124 PM CST MON JAN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1058 PM     HAIL             CHEROKEE CITY           36.30N 94.58W
01/07/2008  E1.00 INCH       BENTON             AR   EMERGENCY MNGR

&&

SAA
Special weather statement, Jan 8, 12:15 AM CST, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1215 AM CST TUE JAN 8 2008

OKZ054>064-066-067-070-080645-
CRAIG OK-CREEK OK-DELAWARE OK-MAYES OK-MUSKOGEE OK-NOWATA OK-OKMULGEE
OK-OSAGE OK-OTTAWA OK-PAWNEE OK-ROGERS OK-TULSA OK-WAGONER
OK-WASHINGTON OK-
1215 AM CST TUE JAN 8 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1245 AM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHERN OKMULGEE...NORTHWESTERN WAGONER...ROGERS...NORTHWESTERN
     DELAWARE...CRAIG...WESTERN OTTAWA...NOWATA...WASHINGTON...
     EASTERN OSAGE...CREEK...TULSA...MAYES AND SOUTHEASTERN PAWNEE

IN EAST CENTRAL OKLAHOMA
     NORTHWESTERN MUSKOGEE

AT 1215 AM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 5 MILES NORTH OF WANN TO 3 MILES SOUTHEAST OF
RAMONA TO 6 MILES WEST OF SAND SPRINGS TO 12 MILES SOUTHWEST OF
MILFAY...MOVING EAST AT 40 MPH.

A LARGE PORTION OF NORTHERN OKMULGEE...NORTHWESTERN MUSKOGEE...
NORTHWESTERN WAGONER...ROGERS...NORTHWESTERN DELAWARE...CRAIG...
WESTERN OTTAWA...NOWATA...WASHINGTON...EASTERN OSAGE...CREEK...
TULSA...MAYES AND SOUTHEASTERN PAWNEE COUNTIES WILL BE AFFECTED BY
THESE STORMS THROUGH 1245 AM CST.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3699 9481 3646 9493 3610 9527 3563 9588
      3567 9663 3583 9664 3617 9660 3656 9639
      3700 9627
TIME...MOT...LOC 0615Z 273DEG 37KT 3698 9574 3650 9585
          3613 9618 3565 9671
Special weather statement, Jan 8, 12:59 AM CST, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1259 AM CST TUE JAN 8 2008

ARZ001-OKZ054>058-060>064-066>068-070-080800-
BENTON AR-CHEROKEE OK-CRAIG OK-CREEK OK-DELAWARE OK-MAYES OK-MUSKOGEE
OK-NOWATA OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-ROGERS OK-TULSA
OK-WAGONER OK-WASHINGTON OK-
1259 AM CST TUE JAN 8 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 200 AM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     NORTHWESTERN BENTON

IN NORTHEAST OKLAHOMA
     NORTHERN OKMULGEE...WAGONER...ROGERS...DELAWARE...CRAIG...
     OTTAWA...NOWATA...SOUTHEASTERN WASHINGTON...SOUTHEASTERN
     OSAGE...EASTERN CREEK...TULSA AND MAYES

IN EAST CENTRAL OKLAHOMA
     NORTHERN MUSKOGEE AND NORTHERN CHEROKEE

AT 1259 AM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 6 MILES NORTHEAST OF WELCH TO 3 MILES EAST OF
WHITE OAK TO 3 MILES NORTHEAST OF VERDIGRIS TO 6 MILES SOUTHWEST OF
MOUNDS...MOVING EAST AT 30 MPH.

A LARGE PORTION OF NORTHWESTERN BENTON...NORTHERN OKMULGEE...NORTHERN
MUSKOGEE...WAGONER...ROGERS...DELAWARE...CRAIG...OTTAWA...NOWATA...
SOUTHEASTERN WASHINGTON...SOUTHEASTERN OSAGE...EASTERN CREEK...
NORTHERN CHEROKEE...TULSA AND MAYES COUNTIES WILL BE AFFECTED BY
THESE STORMS THROUGH 200 AM CST.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3698 9460 3651 9461 3650 9445 3648 9444
      3616 9473 3616 9480 3610 9480 3579 9515
      3576 9642 3621 9609 3657 9591 3699 9581
      3702 9475
TIME...MOT...LOC 0659Z 270DEG 30KT 3696 9502 3660 9518
          3625 9562 3583 9612

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 7, 6:31 PM CSTSevere Thunderstorm WarningTSAMcIntosh, Muskogee59 min
Jan 7, 6:38 PM CSTSevere Thunderstorm WarningTSAAdair, Cherokee67 min
Jan 7, 6:57 PM CSTTornado WarningTSACherokee33 min
Jan 7, 7:03 PM CSTTornado WarningTSACherokee, Muskogee42 min
Jan 7, 7:06 PM CSTTornado WarningTSAAdair, Delaware24 min
Jan 7, 7:11 PM CSTTornado WarningTSAMcIntosh, Muskogee34 min
Jan 7, 7:22 PM CSTTornado WarningTSAMcIntosh, Muskogee41 min
Jan 7, 7:28 PM CSTTornado WarningTSAAdair, Delaware32 min
Jan 7, 7:35 PM CSTTornado WarningTSAAdair, Cherokee55 min
Jan 7, 7:40 PM CSTTornado WarningTSACherokee, Muskogee50 min
Jan 7, 7:58 PM CSTTornado WarningTSACherokee31 min
Jan 7, 7:59 PM CSTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes, Muskogee, Wagoner61 min
Jan 7, 8:08 PM CSTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee, Rogers, Tulsa and 1 more67 min
Jan 7, 8:09 PM CSTTornado WarningTSAAdair, Delaware66 min
Jan 7, 8:17 PM CSTTornado WarningTSACherokee, Muskogee, Wagoner43 min
Jan 7, 8:24 PM CSTFlash Flood WarningTSAAdair, Cherokee, Delaware, Muskogee, Okmulgee, Wagoner4 hr
Jan 7, 8:54 PM CSTTornado WarningTSAAdair, Cherokee, Delaware66 min
Jan 7, 9:00 PM CSTSevere Thunderstorm WarningTSACherokee, Craig, Delaware, McIntosh, Mayes, Muskogee and 5 more60 min
Jan 7, 9:40 PM CSTTornado WarningTSACherokee, McIntosh, Muskogee, Okmulgee, Wagoner65 min
Jan 7, 9:54 PM CSTFlash Flood WarningTSAOkfuskee, Okmulgee3 hr
Jan 7, 9:57 PM CSTTornado WarningTSAAdair, Cherokee, Delaware63 min
Jan 7, 9:58 PM CSTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee62 min
Jan 7, 10:07 PM CSTSpecial Weather StatementTSAOsage, Pawnee53 min
Jan 7, 10:45 PM CSTTornado WarningTSAAdair, Cherokee, Delaware60 min
Jan 7, 10:58 PM CSTSevere Thunderstorm WarningTSAMuskogee, Okmulgee38 min
Jan 7, 11:11 PM CSTTornado WarningTSAMuskogee, Okmulgee34 min
Jan 7, 11:20 PM CSTTornado WarningTSAMayes, Rogers, Wagoner55 min
Jan 7, 11:59 PM CSTTornado WarningTSACherokee, Delaware, Mayes, Wagoner61 min
Jan 8, 12:15 AM CSTSpecial Weather StatementTSACraig, Creek, Mayes, Nowata, Okmulgee, Rogers and 3 more30 min
Jan 8, 12:59 AM CSTSpecial Weather StatementTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers and 2 more61 min
Jan 8, 1:40 AM CSTSpecial Weather StatementTSAAdair, Cherokee, Muskogee, Okfuskee, Okmulgee, Wagoner50 min
Jan 8, 2:11 AM CSTFlash Flood WarningTSACherokee, Delaware3 hr
Jan 8, 2:31 AM CSTSpecial Weather StatementTSAAdair, Cherokee, Muskogee29 min
Jan 8, 2:58 AM CSTSpecial Weather StatementTSAAdair32 min
Jan 7, 7:14 PM CSTTornado WarningTSABenton31 min
Jan 7, 7:42 PM CSTTornado WarningTSABenton48 min
Jan 7, 11:45 PM CSTSevere Thunderstorm WarningTSABenton35 min
Jan 8, 12:38 AM CSTTornado WarningTSABenton19 min
Jan 8, 2:17 AM CSTSevere Thunderstorm WarningTSABenton, Carroll58 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2008Severe Thunderstorm Warnings in Arkansas, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.